MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM WITH PRECHAMBER 9/24; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM WITH PRECHAMBER 9/24; HYDROCEPHALUS MANAGEMENT
Model Number FV306T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the valve (#fv306t) was not draining before use, so another valve was used to perform the operation.The valve was sent dry in ne sealed sterile packaging to the manufacturer for examination.
 
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, visible deposits in the inlet spout and on the valve were determined.Permeability test: a permeability test has shown that the valve has a blockage.After removing the inlet valve grommet, both components were permeable.Internal inspection : after dismantling of the valve, no visible deposits were found in paedigav.Results: in advance, we would like to point out that the product sent in was not inserted in liquid at the time of delivery.Dried deposits can influence the function of the products, which can affect the results.Despite this, we have examined the valve.Based on our investigation results, we can determine a blockage on the valve during the first permeability test.After dismantling the inlet valve spout, both components were permeable.The visible dry deposits in the inlet spout may have led to the blockage.How the abovementioned functional impairment occurred is not clear to us at the time of examination.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.

Brand Name
PAEDIGAV SYSTEM WITH PRECHAMBER 9/24
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key19126915
Report Number3004721439-2024-00088
Device Sequence Number7621462
Product Code JXG
UDI-Device Identifier04041906131210
UDI-Public4041906131210
Combination Product (Y/N)N
Initial Reporter CountryRW
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberFV306T
Device Catalogue NumberFV306T
Device Lot Number20045611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown